she also has been diag w bipolar late 20's. i'm starting to suspect that the bipolar is an effect of the trazadone affecting her ovaries affecting her hormones affecting her mood swings on and on. she hates taking all the meds, nauseous all the time, rarely smiling. i'm trying to figure out a way to get her off the meds at some point in the future. won't do anything without doctor. she currently take lamictal and geodon for the bipolar, trazadone for sleep, valium for whatever else is going on! this mix is so toxic. she has no medical insurance and i am unable to help her with bills. we really need some help with information. thank you!
I take Geodon and Lamictal and other medicine actually narcotics for my back pain. I used to take birth control while on other psychiatric meds and I was told by a gynelcologist to stop taking the birth control. It was causing a lot of abodimonal pain in my stomach and I was nauseous a lot. What is she taking valium for? That is a strong medicine. I did not know they were still prescribing that. About your insurance try applying for medicaid if possible. If you do not qualify try to enroll in a prescription drug discount program. Together RX Access is a great program that I used to be a member of. Together RX Access has a website. Also freemedicine.com may help you with financial assistance for the medicine. Lastly, each medication that she takes such as Geodon has a pharmeutical company prescription assistance program that you can apply for them to pay for the entire cost of the prescription for a 90 day supply I believe. They require a prescription, application and shipment to the doctors office to receive the medicine. I would recommend googling each medication's company and applying for assistance. This will take some time, be patient. I hope this helps. Good luck.
Hi JoeAnn-You don't mention whether your daughter is bipolar I or II. But, its highly unlikely that trazadone has anything to do with the ovarian cysts. Cysts are quite common in women, and can form each month with ovulation, only to dissipate after menstruation. Increased cyst formation can be linked w/birth control. I had several cysts removed in my 20's. She is taking many meds., and I'd be concerned about the nausea. Is she taking the meds.as prescribed, and with food, if need be? I would be less concerned about getting her off all meds, and more concerned with whether she's on the right ones, and whether she has other undiagnosed medical and/or psychological conditions that are not rightly being treated. Her mood swings should be milder/less often, if she is properly treated/medicated. Has she been checked for thyroid disorder? Are her eating/exercising habits healthy? With the combination of Geodon, Lamictal and Trazadone, I also wonder why she is taking the Valium? Has she been diagnosed with an Anxiety Disorder? Do you suspect any substance abuse? I mention that because Valium can be addictive, and I'm not sure why she needs it with the other meds. There seem to be many unanswered questions about her physical/mental health conditions. It seems she would definitely qualify for Medicaid or perhaps even disability. Also, you don't say whether she's employed. But, getting specific tests & answers to some of her physical symptoms would lead to a better picture of her mental conditions. Something doesn't quite add up. I searched long & hard to find answers to my bipolar I, Adult ADHD, and thankfully found the right answers for me. You have been given great suggestions from the other answer posted. There are many programs available to help us when we aren't insured/employed or whatever. I hope you and she stay willing to seek the answers because the right combination of treatment & meds. can change her life for the better, as it did mine. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok I would like to know if anyone using Seroquel has eveperienced the weight gain issue? I started @
Posted 17 Sep 2010 • 46 answers
Polycystic Ovary Syndrome - Has anyone had a ruptured ovarian cyst that has caused internal bleeding
Posted 28 Jul 2011 • 1 answer
Posted 1 Jul 2012 • 4 answers
Posted 9 May 2013 • 15 answers
Posted 2 Sep 2013 • 1 answer